# SDR UALA2011090604812

- Difficulty date: September 6, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,720 hours, 10,967 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Faulty
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE:  "DOOR FLIGHT LOCK 2L" MESSAGE EARLY IN FLIGHT.  MESSAGE OCCURED PRIOR TO ELECTRICAL CHECKS, SO IT NEEDS TO BE CHECKED.  REPLACED WITH NEW FLIGHT LOCK ACTUATOR AND FLIGHT LOCK CONTROL TEST OKAY.
